| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 87(4); 2014 > Article
The Korean Journal of Medicine 2014;87(4): 501-504.
Sunitinib 치료 중인 전이성 신세포암 환자에서 발생한 저혈당성 혼수
조미영1, 심혁2, 박무림2
1군산의료원 내과
2원광대학교 의과대학 내과학교실
Hypoglycemic Coma in a Patient with Metastatic Renal Cell Carcinoma Treated with Sunitinib
Meyoung Cho1, Hyeok Shim2, Moo-Rim Park2
1Department of Internal Medicine, Gunsan Medical Center, Gunsan, Korea
2Department of Internal Medicine, Wonkwang University School of Medicine, Iksan, Korea
Corresponding Author: Hyeok Shim ,Tel: +82-63-859-2642, Fax: +82-63-855-202, Email: mdshim@wku.ac.kr
Received: January 27, 2014;   Revised: March 10, 2014;   Accepted: March 28, 2014.
This is an Open Access article distributed under the terms of the Creative Commons Attribution NonCommercial License (http://creativecommons.org/licenses/bync/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
We present a patient with type 2 diabetes mellitus and metastatic renal cell carcinoma who developed severe hypoglycemia and metabolic encephalopathy after sunitinib treatment. Sunitinib, a multi-target tyrosine kinase inhibitor, is used to treat metastatic renal cell carcinoma. Sunitinib-induced hypoglycemia has been reported and there are rare case reports of severe hypoglycemia due to sunitinib. Therefore, glycemic control should be monitored closely in diabetic patients treated with sunitinib.
Keywords: Sunitinib; Hypoglycemia; Metabolic encephalopathy
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community